# SDR IPXA2020052255600

- Difficulty date: April 15, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 661 - 667.REMOVED DAMAGE AND ACCOMPLISHED PERMANENT REPAIR ON RT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 661 - 667 IAW SRM 57-40-02 REPAIR 15 FIG 205. (MAJOR)
